MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS¿ LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)

VYAIRE MEDICAL VITAL SIGNS¿ LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT; CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Model Number ANES CIRCUIT, ADULT, 108 IN LIMBO
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: 81 other - at this time, no investigation was performed as the product was discarded by the hospital due to an infectious disease.Therefore, a definitive root cause could not be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the blue connector on the inhale side and the white connector on the exhalation side (afpxxxxx-anes circuit, adult, 108 in limbo) are connected and used, respectively.The leak test passed without any problems.However, the white connector loosened during the procedure.However, the connector continued to pull out immediately when pulled until the end of the op.There was no particular problem with the blue connector.On follow-up, the customer confirmed that the operation went successfully, but until the end of the operation, the tube kept loose when it was pulled.The customer confirmed that there was no patient harm/injury associated with the event.
 
Additional Manufacturer Narrative
Based on the investigation, since no pictures or physical samples were provided, we cannot confirm the reported defect.We require the physical sample and/or pictures as evidence to perform a better investigation and determine the cause of the reported issue.Additionally, quality personnel conducted a random sampling in one batch of gas elbow part number r5600eb (used for the manufacture of fg afpxxxxx), finding the component to be acceptable and within specification.In addition, the device history record of the fg part number afpxxxxx with lot number 0004246526 was reviewed, and no issues were found during its manufacturing.In addition, pfmea-56a-038 was reviewed, and controls were implemented for this type of defect.  therefore, the root cause was not confirmed.

Brand Name
VITAL SIGNS¿ LIMB-O¿ SINGLE LIMB ANESTHESIA BREATHING CIRCUIT
Common Device Name
CIRCUIT, BREATHING (W CONNECTOR, ADAPTOR, Y PIECE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada vía de la producción
parque undustrial mexicali iii
mexicali 21397
MX   21397
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17993374
Report Number8030673-2023-00356
Device Sequence Number5945758
Product Code CAI
UDI-Device Identifier10190752122338
UDI-Public(01)10190752122338(10)0004246526
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANES CIRCUIT, ADULT, 108 IN LIMBO
Device Catalogue NumberAFPXXXXX
Device Lot Number0004246526
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Supplement Date Received by Manufacturer10/26/2023
Initial Report FDA Received Date10/24/2023
Supplement Report FDA Received Date11/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown